Show simple item record

dc.contributor.authorChartbupapan, Watcharin
dc.contributor.authorBagdasar, Ovidiu
dc.contributor.authorMukdasai, Kanit
dc.date.accessioned2020-02-21T15:54:59Z
dc.date.available2020-02-21T15:54:59Z
dc.date.issued2020-01-03
dc.identifier.citationChartbupapan, W., Bagdasar, O. and Mukdasai, K., (2020). 'A novel delay-dependent asymptotic stability conditions for differential and Riemann-Liouville fractional differential neutral systems with constant delays and nonlinear perturbation'. Mathematics, 8(1), pp. 1-10. DOI: 10.3390/math8010082en_US
dc.identifier.doi10.3390/math8010082
dc.identifier.urihttp://hdl.handle.net/10545/624498
dc.description.abstractThe novel delay-dependent asymptotic stability of a differential and Riemann-Liouville fractional differential neutral system with constant delays and nonlinear perturbation is studied. We describe the new asymptotic stability criterion in the form of linear matrix inequalities (LMIs), using the application of zero equations, model transformation and other inequalities. Then we show the new delay-dependent asymptotic stability criterion of a differential and Riemann-Liouville fractional differential neutral system with constant delays. Furthermore, we not only present the improved delay-dependent asymptotic stability criterion of a differential and Riemann-Liouville fractional differential neutral system with single constant delay but also the new delay-dependent asymptotic stability criterion of a differential and Riemann-Liouville fractional differential neutral equation with constant delays. Numerical examples are exploited to represent the improvement and capability of results over another research as compared with the least upper bounds of delay and nonlinear perturbation.en_US
dc.description.sponsorshipThis work is supported by Science Achievement Scholarship of Thailand (SAST), Research and Academic Affairs Promotion Fund, Faculty of Science, Khon Kaen University, Fiscal year 2020 and National Research Council of Thailand and Khon Kaen University, Thailand (6200069).en_US
dc.language.isoenen_US
dc.publisherMDPI AGen_US
dc.relation.urlhttps://www.mdpi.com/2227-7390/8/1/82en_US
dc.rightsCC0 1.0 Universal*
dc.rights.urihttp://creativecommons.org/publicdomain/zero/1.0/*
dc.subjectasymptotic stabilityen_US
dc.subjectdifferential and riemann-liouville fractional differential neutral systemsen_US
dc.subjectlinear matrix inequalityen_US
dc.titleA novel delay-dependent asymptotic stability conditions for differential and Riemann-Liouville fractional differential neutral systems with constant delays and nonlinear perturbationen_US
dc.typeArticleen_US
dc.identifier.eissn2227-7390
dc.contributor.departmentKhon Kaen Universityen_US
dc.contributor.departmentUniversity of Derbyen_US
dc.identifier.journalMathematicsen_US
dc.identifier.piimath8010082
dc.source.journaltitleMathematics
dc.source.volume8
dc.source.issue1
dc.source.beginpage82
dcterms.dateAccepted2019-12-23
refterms.dateFOA2020-02-21T15:55:00Z
dc.author.detail782275en_US


Files in this item

Thumbnail
Name:
mathematics-08-00082-v2.pdf
Size:
276.2Kb
Format:
PDF
Description:
Published article- Open Access

This item appears in the following Collection(s)

Show simple item record

CC0 1.0 Universal
Except where otherwise noted, this item's license is described as CC0 1.0 Universal